# SDR MWEA00300

- Difficulty date: April 6, 2000
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 991556173
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEFT ANGLE FOR STATION 816 AT JACK PAD AREA HAS CORROSION.  FABRICATED AND INSTALLED NEW ANGLE.
